# SDR FDEA202206291613

- Difficulty date: June 29, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING DROOP LEADING EDGE ASSEMBLY  INBOARD EDGE FOUND CHAFFING MARK   STATION XDLE 309.934. LEFT HAND WING DROOP LEADING EDGE ASSEMBLY  INBOARD EDGE STATION XDLE 309.934   CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 57-40-01-2R REPAIR 15 FIGURE 202. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
